MAUDE Adverse Event Report: MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC IRELAND HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Codes Difficult to Advance (2920); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemodynamic instability (4868)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id: harmony-dcs; lot #: 0012896884; product type: 0195-heart valves; implant date: non-implantable product id: harmony-25; serial #: (b)(6): product type: 0195-heart valves; implant date: attempted, never implanted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported, during the attempted implantation of this transcatheter pulmonary bioprosthetic valve (tpv), in a patient with tortuous anatomy and a small left pulmonary artery (lpa) acute angle, the torturous anatomy posed procedural challenges from the start of the case.After performing several atrial loop attempts to place the valve in the optimal position, the implant team did not feel it was safe to continue with the same delivery catheter system (dcs) and opted to use a second dcs.During the attempt to place thetpv in the optimal position, the patient¿s acute lpa angle contributed to hemodynamic instability.The system was subsequently withdrawn from the patient¿s body, and the procedure was aborted per the anesthesiologist¿s recommendation.No patient symptoms or complications were reported as a result of this product issue.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received that the hemodynamic instability presented during the use of the first dcs in the patient.It was clarified that a new transcatheter valve was used with the second dcs.The dcs was difficult to advance through the patient's anatomy, and the deployment of the second valve was attempted with approximately 3 deployment attempts.The right pulmonary artery wire position was used during deployment.The valve was not resheathed during the attempted implant.No further intervention has been performed or scheduled.The patient was reported to be doing fine.Per the physician, the valve did not cause or contribute to the hemodynamic instability.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24834927
Report Number9612164-2026-01834
Device Sequence Number21124301
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public(01)00763000341367(17)270115(10)0013236643
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0013236643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/28/2026
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age27 YR
Patient SexFemale